Abstract:
We prove the pairwise disjointness of representations Tz,w of the infinite-dimensional unitary group. These representations are a natural generalization of the regular representation to the “big” group U(∞). They were introduced and studied by G. Olshanski and A. Borodin. The disjointness of these representations reduces to that of certain probability measures on the space of paths in the Gelfand–Tsetlin graph. We prove the latter disjointness using probabilistic and combinatorial methods.
Keywords:
disjointness of representations, central measure, harmonic analysis, infinite-dimensional unitary
group.
Citation:
V. E. Gorin, “Disjointness of representations arising in harmonic analysis on the infinite-dimensional unitary group”, Funktsional. Anal. i Prilozhen., 44:2 (2010), 14–32; Funct. Anal. Appl., 44:2 (2010), 92–105
\Bibitem{Gor10}
\by V.~E.~Gorin
\paper Disjointness of representations arising in harmonic analysis on the infinite-dimensional unitary group
\jour Funktsional. Anal. i Prilozhen.
\yr 2010
\vol 44
\issue 2
\pages 14--32
\mathnet{http://mi.mathnet.ru/faa2983}
\crossref{https://doi.org/10.4213/faa2983}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2681955}
\zmath{https://zbmath.org/?q=an:1213.43011}
\transl
\jour Funct. Anal. Appl.
\yr 2010
\vol 44
\issue 2
\pages 92--105
\crossref{https://doi.org/10.1007/s10688-010-0013-2}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000279129200003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954071682}
Linking options:
https://www.mathnet.ru/eng/faa2983
https://doi.org/10.4213/faa2983
https://www.mathnet.ru/eng/faa/v44/i2/p14
This publication is cited in the following 6 articles:
Olshanski G., “Markov Dynamics on the Dual Object To the Infinite-Dimensional Unitary Group”, Probability and Statistical Physics in St. Petersburg, Proceedings of Symposia in Pure Mathematics, 91, eds. Sidoravicius V., Smirnov S., Amer Mathematical Soc, 2016, 373–394
Alexei Borodin, Grigori Olshanski, “The Young bouquet and its boundary”, Mosc. Math. J., 13:2 (2013), 193–232
A. Osinenko, “Harmonic analysis on the infinite-dimensional unitary-symplectic group”, J. Math. Sci. (N. Y.), 190:3 (2013), 472–485
S. A. Arnal', A. N. Parshin, “On Irreducible Representations of Discrete Heisenberg Groups”, Math. Notes, 92:3 (2012), 295–301
A. A. Osinenko, “Harmonic analysis on the infinite-dimensional unitary group”, J. Math. Sci. (N. Y.), 181:6 (2012), 886–913
D. V. Osipov, A. N. Parshin, “Harmonic analysis on local fields and adelic spaces. II”, Izv. Math., 75:4 (2011), 749–814